X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (322) 322
Publication (27) 27
Newspaper Article (11) 11
Book Chapter (4) 4
Trade Publication Article (3) 3
Magazine Article (2) 2
Book / eBook (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (55) 55
index medicus (50) 50
mechanics (50) 50
mathematical analysis (46) 46
analysis (40) 40
humans (36) 36
mathematical models (36) 36
solitons (32) 32
engineering (31) 31
physics, multidisciplinary (30) 30
multiple-soliton solutions (27) 27
computer simulation (26) 26
engineering, mechanical (26) 26
mechanical engineering (26) 26
animals (25) 25
hirota 3-soliton condition (25) 25
search (25) 25
algorithms (24) 24
mathematics (23) 23
models, molecular (23) 23
multiple kink solutions (23) 23
solitary waves (23) 23
vibration, dynamical systems, control (23) 23
automotive engineering (21) 21
model (21) 21
multidisciplinary sciences (21) 21
biochemistry & molecular biology (19) 19
classical mechanics (18) 18
kink solutions (18) 18
models (18) 18
proteins (18) 18
amino acid sequence (17) 17
article (17) 17
dynamics (17) 17
multiple-soliton-solutions (17) 17
optimization (17) 17
physics (17) 17
research (16) 16
backlund transformation (15) 15
bilinear equations (15) 15
hirota bilinear method (15) 15
mathematics, interdisciplinary applications (15) 15
multiple soliton solutions (15) 15
rational solutions (15) 15
soliton-solutions (15) 15
tanh-coth method (15) 15
usage (15) 15
welle (15) 15
kp equation (14) 14
methods (14) 14
model-equations (14) 14
physics, mathematical (14) 14
propagation (14) 14
cell biology (13) 13
evolution (13) 13
nonlinearity (13) 13
waves (13) 13
crystallography, x-ray (12) 12
de-vries equation (12) 12
front solutions (12) 12
multiple objective analysis (12) 12
physics, applied (12) 12
studies (12) 12
wave solutions (12) 12
astronomy & astrophysics (11) 11
binding sites (11) 11
burgers equation (11) 11
molecular sequence data (11) 11
multiple sequence alignment (11) 11
protein conformation (11) 11
science (11) 11
simulation (11) 11
biology (10) 10
engineering, multidisciplinary (10) 10
evolution-equations (10) 10
identification (10) 10
materials science, multidisciplinary (10) 10
physics, condensed matter (10) 10
shallow-water waves (10) 10
stability (10) 10
system (10) 10
tanh method (10) 10
chemistry (9) 9
operations research/decision theory (9) 9
partial-differential-equations (9) 9
protein binding (9) 9
research article (9) 9
traveling-wave solutions (9) 9
applications of mathematics (8) 8
collisions (8) 8
computational fluid dynamics (8) 8
conservation-laws (8) 8
cracks (8) 8
crystal-structure (8) 8
exact solutions (8) 8
health aspects (8) 8
medicine (8) 8
mice (8) 8
multiple cracks (8) 8
multiple equilibria (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics Letters, ISSN 0893-9659, 06/2017, Volume 68, pp. 55 - 61
In this paper, we study the lump solutions and their dynamics of the (3+1)-dimensional Jimbo–Miwa equation and two extended Jimbo–Miwa equations via bilinear... 
Jimbo–Miwa equation | Bilinear form | Extended Jimbo–Miwa equations | Lump solution | Lump–kink solution | KADOMTSEV-PETVIASHVILI | MATHEMATICS, APPLIED | Jimbo-Miwa equation | Lump-kink solution | Extended Jimbo-Miwa equations | MULTIPLE-SOLITON SOLUTIONS
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 08/2016, Volume 58, pp. 1 - 6
We obtain multiple kink solutions for two coupled (2+1)-dimensional systems, namely, a coupled Burgers system and a coupled modified... 
Multiple kink solutions | Burgers system | Dispersion relations | mKdV–BLMP system | mKdV-BLMP system | Mathematical analysis | Joining
Journal Article
Journal of the Franklin Institute, ISSN 0016-0032, 2010, Volume 347, Issue 3, pp. 618 - 626
Journal Article
Modern Physics Letters B, ISSN 0217-9849, 09/2018, Volume 32, Issue 26, p. 1850313
In this paper, we study lump-kink solutions of a (2+1)-dimensional bidirectional Sawada–Kotera equation and discuss their dynamics. A Hirota bilinear form of a... 
symbolic computation | lump-kink solution | (2+1)-dimensional bSK equation | Hirota bilinear form | soliton solution | PHYSICS, CONDENSED MATTER | PHYSICS, APPLIED | MULTIPLE WAVE SOLUTIONS | SAWADA-KOTERA EQUATION | HIROTA BILINEAR EQUATION | PHYSICS, MATHEMATICAL | BACKLUND TRANSFORMATION | SOLITON-SOLUTIONS | KP EQUATION | MANNA-PEMPINELLI EQUATION
Journal Article
Communications in Nonlinear Science and Numerical Simulation, ISSN 1007-5704, 07/2009, Volume 14, Issue 7, pp. 2962 - 2970
Journal Article
Alexandria Engineering Journal, ISSN 1110-0168, 09/2018, Volume 57, Issue 3, pp. 1971 - 1976
We develop two new equations which describe propagation of two different wave modes simultaneously. The first equation is a two-mode Sharma-Tasso-Olver... 
Multiple kink solutions | Two-mode equations | Dispersion relation | SOLITON-SOLUTIONS | ENGINEERING, MULTIDISCIPLINARY | KDV EQUATION | EVOLUTION-EQUATIONS | CONSERVATION-LAWS | WAVE SOLUTIONS | Models | Wave propagation
Journal Article
Optik, ISSN 0030-4026, 02/2019, Volume 179, pp. 854 - 860
A generalized Schrödinger equation in an inhomogeneous optical fiber system is investigated, which is with variable gain coefficient, variable dispersion... 
Analytical solition solution | Variable coefficient | N-kink-like soliton | Inhomogeneous optical fiber system | Generalized Schrödinger equation | Periodic soliton | EXCITATION | MULTIPLE-LUMP WAVES | ROGUE WAVES | PULSES | Generalized Schrodinger equation | TRAVELING-WAVE SOLUTIONS | AMPLIFICATION | DYNAMICS | OPTICS | PROPAGATION
Journal Article
Proceedings of the Romanian Academy Series A - Mathematics Physics Technical Sciences Information Science, ISSN 1454-9069, 07/2014, Volume 15, Issue 3, pp. 241 - 246
In this work we study the (2+1)-dimensional integrable Gardner equation. The simplified form of Hirota's direct method is used to derive multiple kink... 
Multiple kink solutions | (2+1)-dimensional gardner equation | Hirota bilinear method | SOLITONS | FRONT SOLUTIONS | MULTIDISCIPLINARY SCIENCES | (2+1)-dimensional Gardner equation | BURGERS-EQUATION | COUPLINGS | multiple kink solutions | PETVIASHVILI
Journal Article
Computers and Fluids, ISSN 0045-7930, 09/2013, Volume 84, pp. 97 - 99
•We develop integrable couplings of the fifth-order equation.•We use the algebra of coupled scalars for this development.•We apply the Bäcklund transformation... 
Multiple kink solutions | Couplings of fifth-order equation | Bäcklund transformation | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | MECHANICS | SOLITON-SOLUTIONS | Backlund transformation | Couplings | Computational fluid dynamics | Mathematical analysis | Fluid flow | Scalars | Nonlinearity | Mathematical models | Transformations
Journal Article
International Journal of Applied and Computational Mathematics, ISSN 2349-5103, 12/2017, Volume 3, Issue 4, pp. 3977 - 3985
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 08/2019, Volume 528, p. 121320
Solutions of the nonlinear physical problems are significant and a vital topic in real life while the soliton based algorithms are promising techniques to... 
Kadomtsev–Petviashvili (KP) equations | Soliton solutions | Fractional calculus | Multiple exp-function method | HIGHER-ORDER | PHYSICS, MULTIDISCIPLINARY | DIFFERENTIAL-EQUATIONS | WAVE SOLUTIONS | NONLINEAR SCHRODINGER-EQUATION | Kadomtsev-Petviashvili (KP) equations
Journal Article
Journal of Computational and Theoretical Nanoscience, ISSN 1546-1955, 09/2017, Volume 14, Issue 9, pp. 4212 - 4215
In this paper, we show that the (2 + 1)-dimensional coupled Burgers system with time variable coefficients which arise in engineering, chemistry, chemical... 
Multiple kink solutions | Simplified Hirota's method | Coupled burgers system | Zero coupon bonds | Plasma physics | Coefficients | Plasma (physics) | Physics
Journal Article
Computers and Fluids, ISSN 0045-7930, 11/2013, Volume 86, pp. 357 - 362
•We study two higher-dimensional B-type Kadomtsev–Petviashvili equations.•We use the simplified Hirota’s method.•We determine multiple soliton solutions,... 
Multiple-soliton solutions | Simplified Hirota’s method | B-type KP equation | Simplified Hirota's method | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | MECHANICS | TANH-COTH METHOD | HIROTA 3-SOLITON CONDITION | SEARCH | BILINEAR EQUATIONS | KINK SOLUTIONS
Journal Article
Journal of Business & Economic Statistics: Regime Switching and Threshold Models, ISSN 0735-0015, 04/2017, Volume 35, Issue 2, pp. 228 - 240
This article explores estimation and inference in a regression kink model with an unknown threshold. A regression kink model (or continuous threshold model) is... 
Model selection/variable selection | Nonlinear | Nonparametric methods | AUTOREGRESSION | MODELS | Model selection | STATISTICS & PROBABILITY | SOCIAL SCIENCES, MATHEMATICAL METHODS | ECONOMICS | variable selection | INFERENCE
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 09/2019, Volume 95, pp. 114 - 121
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 04/2017, Volume 40, Issue 6, pp. 2277 - 2283
In this work, we study the two‐mode Korteweg–de Vries (TKdV) equation, which describes the propagation of two different waves modes simultaneously. We show... 
two‐mode KdV equation | multiple soliton solutions | periodic solutions | Periodic solutions | Multiple soliton solutions | Two-mode KdV equation | MATHEMATICS, APPLIED | two-mode KdV equation | BURGERS-TYPE | DE-VRIES EQUATION | WAVE SOLUTIONS | KINK SOLUTIONS | Nonlinearity | Parameters | Wave propagation | Mathematical analysis | Exact solutions | Solitons
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.